# SDR C2XA03CL095

- Difficulty date: April 25, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145
- Aircraft serial: 145705
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX661506
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 117 hours, 63 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A NR 1 HYDRAULIC LOW QUANTITY AND A ENGINE NR 1 HYDRAULIC PUMP FAIL MESSAGE ON THE EICAS AFTER TAKEOFF.THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE NR 1 ENGINE HYDRAULIC PUMP LEAKING BETWEEN THE PUMP HOUSING AND VALVE PLATE.THE PUMP WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
